# SDR SWIA2021081860345

- Difficulty date: June 16, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR AFT FORMER.     (C-CHECK RO 8/16/2021)    REPLACED THE PASSENGER DOOR AFT FORMER REF. CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG 601R31702 REV N / C/W TASK CARD 51-900-1002-SKY
